# SDR C77A20131022007

- Difficulty date: October 22, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000209
- Aircraft time: 16,001 hours, 9,078 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bushing
- Part number: MFI037H7B026
- Condition: Migrated
- Location: Nlg Fitting
- Part time: 16,001 hours, 9,078 cycles
- Component: Landing Gear
- Component part number: 17070405405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG RETRACT ACTUATOR ATTACH FITTING ON NLG HAS MIGRATING BUSHINGS.  REPLACED NLG RETRACT ACTUATOR ATTACH FITTING BUSHINGS IAW ED-LLI-10-0008.
